# SDR 98ZZZX3240

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1794Q
- Make and model: Cessna 150L
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 6466R
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE CRACKED AT 130 HOUR SMOH, AT OVERHAUL, ALL CYLINDER ASSEMBLIES REPLACED WITH NEW.
